메뉴 건너뛰기





Volumn 27-28, Issue , 1996, Pages 603-625

Efficient solution for a class of Markov chain models of telecommunication systems

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; COMPUTATIONAL COMPLEXITY; MARKOV PROCESSES; MATHEMATICAL MODELS; QUEUEING THEORY; STATE SPACE METHODS;

EID: 0030257406     PISSN: 01665316     EISSN: None     Source Type: Journal    
DOI: 10.1016/0166-5316(96)00029-6     Document Type: Article
Times cited : (7)

References (18)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.